# SDR FDEA202003270610

- Difficulty date: March 27, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 92,353 hours, 31,179 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: AE7065571
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MDIS  913     73-10  0735     27MAR20  BUD  OPEN  U  LOGPAGES:3222940  FUEL LEAK FROM NO.2 EBGINE  PART 27MAR20 09:58   CDG U  IDENTIFIED PARTS  HOSE ASSY LP-FUEL  MPN : AE706557-1            CPN: 7311198  QTY: 1  PART 27MAR20 09:59   CDG U  IDENTIFIED PARTS  SEAL  MPN : 808298                CPN: 7310991  QTY: 1    SHGN 29MAR20 17:37   BUD                                                                 LEAKING FOUND AT TOP CONNECTION OF ENGINE MAIN FUEL                               SUPPLY LINE ( LP FUEL HOSE ) BECAUSE OF ONE OF THE                                4 LOOSE BOLT AND NUT. THE BROWN COVER OF HOSE                                     DETACHED BECAUSE OF LEAKING FUEL. LP FUEL HOSE                                    REPLACED IAW B757 AMM 73-11-07-4. FUEL LEAK CHECK                                 PERFORMED IAW B757 AMM 71-00-00-5-3. NORMAL                                       OPERATION AND NO LEAK FOUND. ENGINE RUNUP PERFORMED                               BY 5305648. FUEL HOSE P/N: AE706557-1 PLATE SEAL                                  P/N: 808298
